# SDR 2008FA0000395

- Difficulty date: June 23, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DU4R2008221) DURING SCHEDULED INSPECTION, FOUND AFT CARGO DOOR EXT SKIN HAS DENT 11 INCHES AFT FROM FWD EDGE 5 INCHS UP FROM BOTTOM EDGE WIDTH OF DENT 1.25 INCHES OF DENT .070 INCH W/Y=17 DENT MEASURES WITH DEPTH GUAGE A-1979.  S/O NR 245010, OPS NR 26681.  (K)
